Tornadoes · United States · Illinois · 2018

EF0 tornado, Staley to Savoy, Illinois, June 10, 2018

From Staley to Savoy, this EF0 tornado ran 0.1 miles across Champaign County on June 10, 2018, touching down at 2:16 PM CDT and reaching 30 yards wide. It killed nobody, and did $80,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 10, 2018
Touchdown
2:16 PM CDT (19:16 UTC)
Lifted
2:17 PM CDT (19:17 UTC)
On the ground
1 minutes
Path length
0.1 miles (0.1 km)
Path width
30 yards (27 m)
Deaths
0
Injuries
0
Property damage
$80,000
County
Champaign County
Touchdown point
40.084, -88.319
Lift-off point
40.084, -88.318
Record number
1806101316-01

The damage survey

18 damage points were recorded along this path by NWS ILX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 81 mph.

  • insulation splattered on the house
  • same house, different photo
  • tree damage is in back of the house
  • 17 power poles replaced along road north to south

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

An area of low pressure tracking along a nearly stationary frontal boundary triggered a round of severe thunderstorms across central Illinois during the afternoon of June 10th. A line of storms produced 60-80mph wind gusts and widespread wind damage from portions of Tazewell and McLean counties southeastward through Champaign and Edgar counties. Two brief EF-0 tornadoes spun up along the leading edge of the line, producing pockets of enhanced damage on the southwest side of the city of Champaign. Additional thunderstorm cells that developed further west later in the afternoon produced golf ball to tennis ball sized hail near Beardstown in Cass County. Flash flooding was also reported in northern Vermilion County.

A weak tornado touched down in the backyard of a residence on Copper Ridge Road about 4.5 miles southwest of downtown Champaign at 2:16 PM CDT. The tornado damaged the roofs of two homes, a shed, fencing, and several trees before it quickly dissipated about 30 seconds later one tenth of a mile southeast of where it formed.

A weak tornado touched down near Duncan Road and Rolling Acres Drive about 4.3 miles southwest of downtown Champaign at 2:19 PM CDT. The tornado snapped off the tops of trees and did minor damage to two properties before quickly dissipating in less than one minute about one tenth of a mile southeast of where it formed.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

20 minutes of warning. NWS ILX issued a tornado warning for this county at 18:56 UTC, 20 minutes before the tornado touched down, in force until 19:30 UTC.

The county was under a severe thunderstorm watch, issued at 17:46 UTC and running to 22:28 UTC.

Issued (UTC)ExpiredProductOffice
09:00 UTC09:45 UTCSevere Thunderstorm WarningILX
17:46 UTC22:28 UTCSevere Thunderstorm WatchILX
18:37 UTC19:15 UTCSevere Thunderstorm WarningILX
18:56 UTC19:30 UTCTornado WarningILX
19:12 UTC20:00 UTCSevere Thunderstorm WarningILX
19:15 UTC20:00 UTCSevere Thunderstorm WarningILX
19:38 UTC19:55 UTCTornado WarningILX

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk. The outlook in force was issued at 16:30 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the tornado touched down at Jun 10, 1:12 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 10, 1:12 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
112 PM CDT Sun Jun 10 2018

.UPDATE...
Issued at 1019 AM CDT Sun Jun 10 2018

Updated the forecast for PoPs and temperatures the rest of the
morning and through the afternoon. A cluster of backbuilding
t-storms with moderate to heavy rain formed in the past hour or so
near a surface boundary just south of I-74 at 15z. Plenty of low
level moisture feeding these storms and training echoes along the
boundary will produce areas of heavy rain from BMI toward DNV.
Adjusted the PoPs and QPF to account for this. Also adjusted
temperatures as partial clearing in west central IL has allowed
temps to climb into the lower-middle 80s, while readings in east
central IL hang in the mid-upper 60s.

Will need to keep an eye on remnants of convection/MCV from SW
Iowa which may interact with various low level boundaries, steep
lapse rates and increasing instability from heating into the
upper 80s in west central IL...to produce strong to severe storms
late this afternoon/evening in central IL. Some thunderstorms that
have developed in NE MO, ahead of the complex in Iowa, may
stabilize the atmosphere somewhat if it holds together and moves
into west central IL early this afternoon. This could minimize
the impact of any storms that develop/move into central IL late
this afternoon/evening.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 355 AM CDT Sun Jun 10 2018

An MCV was affecting parts of central and northern IL early this
morning, with some strong to severe thunderstorms and locally
heavy rains and frequent lightning around McLean, Ford and
southern Livingston counties and tracking ESE. Scattered showers
and thunderstorms were as far south as I-72 and from Peoria and
Springfield east. Have increased pops during early and mid morning
over ne CWA to account for this MCV activity. The CAM models have
not been very consistent with handling this convection so
confidence in convection chances this afternoon and tonight is
fairly low. Airmass to destabilize with daytime heating of humid
airmass this afternoon as temps rise into the mid 80s to near
90F, warmest over sw CWA. Expected more scattered showers and
thunderstorms to develop during mid/late afternoon and into this
evening. SPC has marginal risk of severe thunderstorms for gusty
winds and hail today into early this evening. Lows tonight in mid
60s northern CWA and around 70F sw CWA and southeast IL.

.LONG TERM...(Monday through Saturday)
ISSUED AT 355 AM CDT Sun Jun 10 2018

Similar airmass in place over area on Monday with another very
warm and humid day with highs in the upper 80s to around 90F with
scattered showers and thunderstorms. SPC day2 continues a
marginal risk of severe thunderstorms for wind and hail on Monday
afternoon into early Monday evening, though instability appears to
have shifted further sw during Monday night. A weak cold front to
push se over central IL on Tue and continue chances of showers and
thunderstorms. SPC day3 has marginal risk of severe storms in far
southeast IL Tue afternoon around Lawrence county. Highs Tue of
85-90 and warmest in southeast IL and humid conditions persist
another day with dewpoints in the upper 60s/lower 70s.

Isolated showers and thunderstorms possible over Wabash river
valley in southeast IL Tue evening, then models have gone dry over
area rest of Tue night thru Wed evening with slightly cooler and
less humid air moving into area due to nearby weak high pressure.
Highs Wed in mid to upper 80s and dewpoints in the low to mid
60s. Next chance of showers and thunderstorms arrives later Wed
night and Thu and continues into Friday morning. This due to an
upper level disturbance ridging over top of upper level ridge over
the great plains and moving into IL on Thu. Temperatures and
humidity levels to rise again later in the week as upper level
ridge builds into IL by Friday afternoon. More chances of showers
and thunderstorms arrives overnight Friday night into Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 112 PM CDT Sun Jun 10 2018

Very active period in the weather for this afternoon/early evening
and again overnight in central and eastern IL. Strong to severe
thunderstorms near KPIA are expected to expand and spread toward
east central IL by early evening. Some existing storms in east
central Il at 18Z are expected to remain below severe limits and
exit the region around KCMI by 19-20z.

Additional t-storms, associated with a convective complex in
central IA, are expected to move into central IL later this
evening. Much of the lower atmosphere is expected to be stabilized
from the earlier convection, so the main concerns are expected to
be moderate/heavy rain and then lowering ceilings as a more
stratiform precipitation shield approaches. Most TAF sites in
central IL are expected to drop into the MVFR ceiling category,
but will need to watch closely for IFR conditions after midnight
and through daybreak.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Miller
SHORT TERM...07
LONG TERM...07
AVIATION...Miller
Hazardous weather outlook, Jun 10, 11:57 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1157 AM CDT Sun Jun 10 2018

ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan-
Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-
Woodford-
1157 AM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Strong to severe storms will occur this afternoon through tonight
across most of central Illinois and all of southeast Illinois.
Damaging wind and large hail will be the primary severe threat,
mainly south of I-74. Locally heavy rains and frequent lightning
will also be a risk with any thunderstorm.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A typical summer-time pattern is expected to continue through
Tuesday with daily chances for thunderstorms. There is a marginal
risk for strong to locally severe thunderstorms Monday afternoon
and evening. There is a chance of thunderstorms again from late
Wednesday night through Friday morning, and overnight Friday night
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 3 to 10 pm today.

Auten

In the hours before

Local storm report, Jun 10, 1:29 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  E60 MPH          TAZEWELL           IL   PUBLIC

&&

SBAKER
Local storm report, Jun 10, 1:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     1 N DELAVAN             40.39N 89.54W
06/10/2018                   TAZEWELL           IL   PUBLIC

            REPORT OF PINE TREES SNAPPED.

&&

SBAKER
Local storm report, Jun 10, 2:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET.

&&

SBAKER
Local storm report, Jun 10, 2:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
212 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
            DAMAGE.

&&

SBAKER
Local storm report, Jun 10, 2:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     LE ROY                  40.34N 88.76W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.

&&

SBAKER
Local storm report, Jun 10, 2:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/10/2018  E60 MPH          CHAMPAIGN          IL   EMERGENCY MNGR

&&

SBAKER

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Lincoln, IL (KILX), 12:00Z

7.3 hours before the tornado, 25 km from the path. June 10, 2018.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 585 joules per kilogram, CIN -193, lifted condensation level 611 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-10The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 362 square meters per square second, 0 to 6 km bulk shear 35 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-193 J/kg
Surface CAPE
180 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
35 kt
0-1 km bulk shear
38 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2
0-3 km lapse rate
3.9 K/km

Open this sounding in Storm Lab

Lincoln, IL (KILX), 00:00Z

4.7 hours after it, 25 km from the path. June 11, 2018.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 407 joules per kilogram, CIN -200, lifted condensation level 1018 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 40 square meters per square second, 0 to 6 km bulk shear 21 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-200 J/kg
Surface CAPE
612 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
21 kt
0-1 km bulk shear
13 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8
0-3 km lapse rate
5.0 K/km

Open this sounding in Storm Lab

The radar

The Lincoln radar (KILX), 87 km away, was scanning. The volume nearest the touchdown began at 19:17 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
18:47 UTCTSTM WND DMGDanvilleVermilion, ILREPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL STREET.
18:47 UTCTSTM WND DMGDanvilleVermilion, ILREPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT DAMAGE.
18:50 UTCTSTM WND DMGGibson CityFord, ILLARGE, PARTIALLY ROTTED TREE LIMB DOWN ON A GARAGE. REPORT RELAYED BY MEDIA FROM SOCIAL MEDIA.
18:51 UTCTSTM WND DMGClintonDe Witt, ILDAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.
19:00 UTCTSTM WND DMGLe RoyMclean, ILREPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.
19:05 UTCTSTM WND DMGMansfieldPiatt, ILNUMEROUS TREES REPORTED DOWN.
19:07 UTCTSTM WND DMG1 W Farmer CityDe Witt, ILREPORT OF TREE DOWN ON POWER LINES AND A HOUSE.
19:07 UTCTSTM WND DMG4 Nw Farmer CityMclean, ILREPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS SINCE BEEN REMOVED.
19:10 UTCTSTM WND GST 60MahometChampaign, IL
19:16 UTCTORNADO3 Sw ChampaignChampaign, ILPOSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES, AND TREES ON COPPER RIDGE ROAD. ...CORRECTED LOCATION...
19:16 UTCTORNADO3 Sw ChampaignChampaign, ILSURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT DISSIPATED AFTER 0.1 OF A MILE.
19:16 UTCTORNADO5 Sw ChampaignChampaign, ILPOSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES, AND TREES ON COPPER RIDGE ROAD.
19:19 UTCTORNADO4 Ssw ChampaignChampaign, ILDAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR DAMAGING TREES.
19:20 UTCTSTM WND DMGSw ChampaignChampaign, ILPOWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS ROADS. TIME ESTIMATED BY RADAR.
19:20 UTCTSTM WND DMGThomasboroChampaign, ILLARGE TREE LIMBS BLOWN DOWN
19:23 UTCTSTM WND DMG1 Se SavoyChampaign, IL13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY ROAD 1200E AND 1100N. FROM COUNTY EMA.
19:25 UTCTSTM WND DMG3 Sw ChampaignChampaign, ILREPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL AS SOME DAMAGE TO HOUSES.
19:30 UTCTSTM WND DMGPhiloChampaign, ILA 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.
19:30 UTCTSTM WND DMGPhiloChampaign, ILREPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.
19:33 UTCTSTM WND DMG2 Wnw PhiloChampaign, ILREPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN CROPS. TIME ESTIMATED BY RADAR.
19:33 UTCTSTM WND DMG3 Ese PhiloChampaign, ILTREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND CROPS. TIME ESTIMATED BY RADAR.
19:40 UTCTSTM WND DMG2 N Villa GroveChampaign, ILREPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY ROAD 100 AND 130.
19:45 UTCFLOODPaxtonFord, ILREPORTS OF STANDING WATER ON AREA ROADS AND IN YARDS.
19:49 UTCHAIL 0.88JamaicaVermilion, IL
19:53 UTCTSTM WND DMGGeorgetownVermilion, ILREPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE. TIME ESTIMATED BY RADAR.
19:58 UTCTSTM WND GST 602 N ArcolaDouglas, IL
20:00 UTCTSTM WND DMG2 N GeorgetownVermilion, ILREPORTS OF POWER POLES AND LINES DOWN.
20:00 UTCTSTM WND DMG2 Sw DanvilleVermilion, ILNUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM SOUTHWEST OF DANVILLE TO GEORGETOWN.
20:00 UTCHEAVY RAIN 2.932 Nnw DanvilleVermilion, ILSINCE 4AM.
20:05 UTCTSTM WND DMGBroadlandsChampaign, ILLARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED DOWNED AT 2ND AND 3RD STREETS.
20:05 UTCHEAVY RAIN 2DanvilleVermilion, ILSO FAR TODAY AT EMA OFFICE.
20:23 UTCTSTM WND GST 53Decatur AirportMacon, IL
20:37 UTCTSTM WND DMGSidneyChampaign, ILTHREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY EMERGENCY MANAGER.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2018 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are

The other tornadoes of June 10, 2018

1 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 102:19 PM CDTEF0Champaign, IL0.120$20,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.